×

An inverse problem for a semilinear parabolic equation. (English) Zbl 0493.35078


MSC:

35R30 Inverse problems for PDEs
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
35K55 Nonlinear parabolic equations
35B35 Stability in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Cannon, J. R.; Du Chateau, P., An inverse problem for a nonlinear diffusion equation, Siam J. Appl. Math., 39, 272-289 (1980) · Zbl 0452.35112
[2] A.Friedman,Partial differential equations of parabolic type, Prentice Hall (1964). · Zbl 0144.34903
[3] D.Henry,Geometric theory of semilinear parabolic equations, Lecture Notes in Mathematics, Springer (1981). · Zbl 0456.35001
[4] O. A.Ladyzenskaya - V. A.Solonnikov - N. N.Ural’ceva,Linear and quasilinear equations of parabolie type, Transl. of Math. Monographs, Amer. Math. Soc. (1968).
[5] M. H.Protter - H. F.Weinberger,Maximum, principles in differential equations, Prentice Hall (1967). · Zbl 0153.13602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.